Segui
Sara Barile
Sara Barile
Polytechnic University of Bari
Email verificata su poliba.it
Titolo
Citata da
Citata da
Anno
Existence of least energy positive, negative and nodal solutions for a class of p&q-problems with potentials vanishing at infinity
S Barile, GM Figueiredo
Journal of Mathematical Analysis and Applications 427 (2), 1205-1233, 2015
622015
Singular quasilinear equations with quadratic growth in the gradient without sign condition
D Arcoya, S Barile, PJ MartÝnez-Aparicio
Journal of mathematical analysis and applications 350 (1), 401-408, 2009
612009
Single-peaks for a magnetic Schr÷dinger equation with critical growth
S Barile, S Cingolani, S Secchi
262006
Existence of a least energy nodal solution for a class of p&q-quasilinear elliptic equations
S Barile, GM Figueiredo
Advanced Nonlinear Studies 14 (2), 511-530, 2014
252014
A multiplicity result for singular NLS equations with magnetic potentials
S Barile
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3525-3540, 2008
212008
Some classes of eigenvalues problems for generalized p&q-Laplacian type operators on bounded domains
S Barile, GM Figueiredo
Nonlinear Analysis: Theory, Methods & Applications 119, 457-468, 2015
162015
Existence and multiplicity results for some Lane–Emden elliptic systems: Subquadratic case
S Barile, A Salvatore
Advances in Nonlinear Analysis 4 (1), 25-35, 2015
142015
Some existence results of bounded variation solutions to 1-biharmonic problems
S Barile, MTO Pimenta
Journal of Mathematical Analysis and Applications, in press, 2018
102018
An existence result for Schr÷dinger equations with magnetic fields and exponential critical growth
S Barile, GM Figueiredo
Journal of Elliptic and Parabolic Equations 3, 105-125, 2017
102017
Multiple semiclassical states for singular magnetic nonlinear Schr÷dinger equations.
S Barile
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008á…, 2008
82008
Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains
S Barile, A Salvatore
Conference Publications 2013 (special), 41-49, 2013
72013
Weighted elliptic systems of Lane–Emden type in unbounded domains
S Barile, A Salvatore
Mediterranean journal of mathematics 3 (9), 409-422, 2012
72012
Existence and multiplicity results for some elliptic systems in unbounded cylinders
S Barile, A Salvatore
Milan Journal of Mathematics 81 (1), 99-120, 2013
62013
Some multiplicity and regularity results for perturbed elliptic systems
S Barile, A Salvatore
Dynamic systems and applications, Dynamic, Atlanta, GA 6, 58-64, 2012
62012
Partial Differential Equations--some results on weighted subquadratic Lane--Emden Elliptic Systems in unbounded domains
S Barile, A Salvatore
Rendiconti Lincei-Matematica E Applicazioni 27 (1), 89-104, 2016
52016
Multiplicity results for some perturbed elliptic problems in unbounded domains with non-homogeneous boundary conditions
S Barile, A Salvatore
Nonlinear Analysis: Theory, Methods & Applications 110, 47-60, 2014
42014
Some New Results on Subquadratic Lane–Emden Elliptic Systems
S Barile, A Salvatore
Mediterranean Journal of Mathematics 14 (1), 31, 2017
32017
Multiplicity results for some perturbed and unperturbed “zero mass” elliptic problems in unbounded cylinders
S Barile, A Salvatore
Analysis and Topology in Nonlinear Differential Equations: A Tribute toá…, 2014
22014
The influence of varying reaction conditions on the coordination behavior of the phosphonoformate anion
M Egenh÷fer, S Barile, V Capriati, K Karaghiosoff
Phosphorus, Sulfur, and Silicon and the Related Elements 195 (11), 949-951, 2020
12020
Versatile coordination chemistry of the phosphonoformate anion
J Martens, P Mastropierro, R Cutolo, M Colamonico, S Barile, V Capriati, ...
Phosphorus, Sulfur, and Silicon and the Related Elements, 2018
12018
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20